# SDR DALA2017021301202

- Difficulty date: February 10, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 49,984 hours, 26,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RADIO ALTIMETER ANTENNA, LANDING DOUBLER FOR ANTENNA FOUND TO BE CORRODED BETWEEN STA 769-788, L29L.  COMPLIED WITH ERA 553857-14, REV O.
